zbMATH — the first resource for mathematics

A characterization of the complex affine line. (English) Zbl 0864.14019
Summary: A characterization of affine nonsingular complex algebraic curves that are biregularly isomorphic to \(\mathbb{C}\) is given; it is stated in terms of approximation of holomorphic maps by regular maps.
14H99 Curves in algebraic geometry
32H02 Holomorphic mappings, (holomorphic) embeddings and related questions in several complex variables
30E05 Moment problems and interpolation problems in the complex plane
Full Text: DOI EuDML
[1] Bochnak, J., Coste, M., Roy, M-F.: Géometrie algébrique réelle. Ergebnisse der Math., vol.12, Berlin Heidelberg New York: Springer 1987.
[2] Dold, A.: Lectures on Algebraic Topology. New York Heidelberg Berlin: Springer 1972. · Zbl 0234.55001
[3] Fosster, O.: Topologische Methoden in der Theorie Steinischer Räume. Actes, Congrès Intern. Math., 1970. Tome2, pp. 613–618, Gauthier-Villars, Paris 1971.
[4] Grauert, H.: Holomorphe Funktionen mit Werten in komplexen Lieschen Gruppen. Math. Ann.133, 450–472 (1957). · Zbl 0080.29202
[5] Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic zero. Ann. of Math. (2)79, 109–326 (1964). · Zbl 0122.38603
[6] Kucharz, W.: The Runge approximation problem for holomorphic maps into Grassmannians. Math. Z.218, 343–348 (1995). · Zbl 0827.32015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.